American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B68) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] David Harvey. A subquadratic algorithm for computing the $n$-th Bernoulli number. Math. Comp. 83 (2014) 2471-2477.
Abstract, references, and article information
View Article: PDF

[2] A. Bayad and J. Chikhi. M\"obius inversion formulae for Apostol-Bernoulli type polynomials and numbers. Math. Comp. 82 (2013) 2327-2332.
Abstract, references, and article information   
View Article: PDF

[3] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials. Math. Comp. 81 (2012) 1707-1722.
Abstract, references, and article information   
View Article: PDF

[4] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Takashi Agoh, Karl Dilcher and Ladislav Skula. Wilson quotients for composite moduli. Math. Comp. 67 (1998) 843-861. MR 1464140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Moree, H. J. J. te Riele and J. Urbanowicz. Divisibility properties of integers $x,\ k$ satisfying $1\sp k+\cdots+(x-1)\sp k=x\sp k$ . Math. Comp. 63 (1994) 799-815. MR 1257577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä. Irregular primes and cyclotomic invariants to four million . Math. Comp. 61 (1993) 151-153. MR 1197511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. P. Buhler, R. E. Crandall and R. W. Sompolski. Irregular primes to one million . Math. Comp. 59 (1992) 717-722. MR 1134717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes between $125\,000$ and $150\,000$ . Math. Comp. 56 (1991) 851-858. MR 1068819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jonathan W. Tanner and Samuel S. Wagstaff. New congruences for the Bernoulli numbers . Math. Comp. 48 (1987) 341-350. MR 866120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1